# SDR ASOA2014081411058

- Difficulty date: August 10, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 37,237 hours, 32,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WONT OPEN EASILY.  FOUND PUSHROD TO LATCH CAM TORQUE TUBE TO BE OUT OF ADJUSTMENT.  ADJUSTED PUSHROD IAW AMM 52-11-21.  OPS CHECKED GOOD IAW AMM 52-11-00.
